# SDR ASAA2015052411826

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,376 hours, 9,868 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 4393
- Condition: Failed
- Location: Nr 2 Nacelle
- Part time: 34,978 hours, 10,839 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, AT 10,000 FT, THE BLUE NR 2 "COWL VALVE OPEN" LIGHT ILLUMINATED WITH THE NR 2 ENGINE ANTI-ICE SWITCH IN THE OFF POSITION.  THE LIGHT APPEARED TO FLICKER AND ILLUMINATE STEADY.  REMAINED FOR ABOUT 3 MINS WITH AND WITHOUT POWER FROM NR 2 ENGINE.  ACFT GROUNDED.  REPLACED NR 2 ENG THERMAL ANTI ICE VALVE REF AMM 30-21-11. NO LEAKS NOTED AND OPS CHECK GOOD.
